A 60-year-old female asked:
Er visit for headache, drowsiness, blurred vision, brain scan fine, blood work ok excerpt potassium 3.1 would it cause my symptoms any ideas? heart ok
1 doctor answer • 3 doctors weighed in
Family Medicine 34 years experience
Potassium: The low potassium in itself should not cause your symptoms. Sounds like the symptoms were a migraine or migraine like headache.
The low potassium can be associated with low magnesium and that can make you prone to migraine headaches. This would be one possible explanation.
Created for people with ongoing healthcare needs but benefits everyone.
161 viewsReviewed >2 years ago
Last updated Jul 9, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.